# SDR YENA2019041950200

- Difficulty date: April 15, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 65,763 hours, 23,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499003
- Part serial: 7497
- Condition: Failed
- Location: Ozone
- Part time: 63,066 hours, 22,847 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(RESOLUTION): FT # 71,  FUMES IN AFT CABIN TURNED OFF PACK 2 AND FUMES DISSIPATED. FUMES CLAMINATION CHECK LIST C/W. ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); R & R RH OZONE FILTER IAW AMM 21-51-41. OPS CHECKED NORMAL MX-4 UPDATED PLACARD REMOVED.
